Just a quick question to see if maybe any of the ladies on this board experienced something similiar to what I am. When I first started the Levoxyl in June of this year my first period came 19 days early.. never thought anything of it. The next month it came 22 days early, again thought nothing of it. In August, my period came around the same time as the last one, but I discovered that the flow was different.. I was real heavy in the beginning and then after a couple days.. I did a cycle of stop, start, stop, start etc..Last month, again it came around the same time but I only went for 2 days and it was extremely light. Now this month.. I am late.. I've been having PMS symptoms but nothing seems to be happening. I have had alot of stress last month and its carried on into this month.. but I have been under worse stress and never been affected. Is it possible for the Levoxyl to mess my cycle up like this? Its odd that I am consistent before taking the medication and now I am faced with this. The last test that I had the TSH came back as 3.87..and doc won't give me another test for 6 months as I have already been there telling her about some of the other symptoms I am experiencing again..( mood swings, cold intolerance,fatigue esp after exercising, and heart palps). Any input on this would be appreciated.